# SDR GTIA202010293545

- Difficulty date: October 26, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 32,544 hours, 13,974 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PFD AND ND FLICKERED RAT DEPLOYED WITH NO OTHER FAULTS INDICATED.  NO OVERWEIGHT LOADING-FOLLOWED TSM 24-35-00-810-A, PERFORMED TEST SUBTASK C, NO FAULTS FOUND.  PERFORMED SUBSTASK 24-35-00-810-52A PART B, REQUIRED TO REPLACE THE TIMER (33XE).
